Items where Author is " Gueth Krisztián"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Gueth Krisztián and Florian Luca and Szalay László (2020) On a Diophantine equation involving powers of Fibonacci numbers. PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, 96 (4). pp. 33-37. ISSN 0386-2194

Gueth Krisztián (2015) Diofantikus számhármasok a Lucas-Lehmer sorozatokban. DIMENZIÓK: MATEMATIKAI KÖZLEMÉNYEK , 3. pp. 61-62. ISSN 2064-2172

This list was generated on 2021. november 28. 19:43:38 CET.